Random survival forests for high-dimensional data
Article first published online: 11 JAN 2011
Copyright © 2011 Wiley Periodicals, Inc.
Statistical Analysis and Data Mining: The ASA Data Science Journal
Volume 4, Issue 1, pages 115–132, February 2011
How to Cite
Ishwaran, H., Kogalur, U. B., Chen, X. and Minn, A. J. (2011), Random survival forests for high-dimensional data. Statistical Analy Data Mining, 4: 115–132. doi: 10.1002/sam.10103
- Issue published online: 9 FEB 2011
- Article first published online: 11 JAN 2011
- Manuscript Accepted: 22 NOV 2010
- Manuscript Revised: 20 SEP 2010
- Manuscript Received: 28 JAN 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!